# SDR AALA202501240287

- Difficulty date: January 15, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 43,958 hours, 18,447 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Condition: Unsecure
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 ENGINE FUEL FLOW INDICATOR STOPPED WORKING SHORTLY AFTER TAKEOFF. **SUPPLEMENTAL REPORT FOR (AALA202501160287): PERFORMED TROUBLESHOOTING. PER FIM 73-31-00-810-801-F00 FOUND NO FAULTS. CLEANED AND SECURED FUEL TRANSMITTERS CANNON PLUG. OPERTIONAL CHECK GOOD**(CLOSED).
